# SDR UIEA200600230

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,152 hours, 18,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION REVEAL PANEL CRACKED AT STA-800 LT NR 2 PAX DOOR FWD CUT-OUT LWR AREA STR 24L.  REPAIR CRACKED AS PER SRM 53-10-04 FIG 84 AND EN-EA 53-10-69 AND EO NR 4753A813.
